# SDR AALA20140319010

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 51,602 hours, 6,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON THE TOP FUSELAGE CROWN SKIN AT STATION 1706 & STRINGER 3 RT.  INSTALLED REINFORCING REPAIR IAW SRM 53-00-01-2R.
